# SDR SWIA200820075

- Difficulty date: September 17, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 30,638 hours, 43,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 6C BROKEN.  FLT 5493.  REPLACED SIGN.
